Alert archive / North Dakota / Tornado Warnings in 2025
Tornado Warning 6, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Jun 20, 2025, 8:55 PM CDT for 4 counties in North Dakota. It was in force for 35 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2025, 8:55 PM CDT (01:55 UTC)
- Expired
- Jun 20, 2025, 9:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Burleigh County, ND, McLean County, ND, Morton County, ND, Oliver County, ND
The radar
The Bismarck radar (KBIS), 40 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 8:55 PM CDT | TSTM WND DMG | 6 Nnw Sweet Briar Lake, ND | About a mile of power lines down along County Road 84. Time estimated from radar. |
| Jun 20, 8:57 PM CDT | TORNADO | 7 N Sweet Briar Lake, ND | QLCS tornado damage reported through social media. Damage track starts approximately 6 miles north-northwest of Sweet Briar Lake and approximately 9 minutes prior to this LSR time. The tornado then tracked east-northeast and impacted 3 farmsteads, then continu |
| Jun 20, 9:04 PM CDT | TSTM WND GST 76 | 5 Sse Center, ND | Center NDAWN. |
| Jun 20, 9:17 PM CDT | TSTM WND GST 64 | 1 Sse Sanger, ND | 10 meter measured gust NDAWN Sanger 1S. |
| Jun 20, 9:20 PM CDT | TSTM WND DMG | 1 N Baldwin, ND | Photos sent of damage near Baldwin. 40x60 pole barn was mostly destroyed and debris was blown about 300 feet east-northeast from the building site. Most posts from the pole barn were pulled out of the ground but the equipment in the barn sustained very little |
| Jun 20, 9:26 PM CDT | TORNADO | 3 Ne Cross Ranch State, ND | Social media report and video of a QLCS tornado east of Painted Woods Golf Course. Time estimated based on radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 3:46 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Jun 20, 7:54 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 1.9 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1726 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1897 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 480 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 26.8
The text
As transmitted.
911
WFUS53 KBIS 210155
TORBIS
NDC015-055-059-065-210230-
/O.NEW.KBIS.TO.W.0006.250621T0155Z-250621T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Bismarck ND
855 PM CDT Fri Jun 20 2025
The National Weather Service in Bismarck has issued a
* Tornado Warning for...
Southeastern McLean County in south central North Dakota...
West central Burleigh County in south central North Dakota...
North central Morton County in south central North Dakota...
Eastern Oliver County in south central North Dakota...
* Until 930 PM CDT.
* At 855 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles south of Center, or 21 miles northwest of
Mandan, moving northeast at 60 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Wilton around 915 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Sanger, Cross Ranch State Park, Price, Baldwin, and Nelson Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4686 10133 4705 10145 4734 10088 4703 10066
TIME...MOT...LOC 0155Z 244DEG 50KT 4699 10127
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
ANGLIN2 follow-up statements
279
WWUS53 KBIS 210208
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
908 PM CDT Fri Jun 20 2025
NDC015-055-059-065-210230-
/O.CON.KBIS.TO.W.0006.000000T0000Z-250621T0230Z/
McLean ND-Burleigh ND-Morton ND-Oliver ND-
908 PM CDT Fri Jun 20 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
SOUTHEASTERN MCLEAN...WEST CENTRAL BURLEIGH...NORTH CENTRAL MORTON
AND EASTERN OLIVER COUNTIES...
At 908 PM CDT, a severe thunderstorm capable of producing a tornado
was located 13 miles east of Center, or 17 miles north of Mandan,
moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Wilton around 915 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Sanger, Cross Ranch State Park, Price, Baldwin, and Nelson Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4687 10129 4707 10141 4734 10088 4703 10066
TIME...MOT...LOC 0208Z 244DEG 50KT 4707 10103
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
ANGLIN263
WWUS53 KBIS 210216
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
916 PM CDT Fri Jun 20 2025
NDC015-055-059-065-210230-
/O.CON.KBIS.TO.W.0006.000000T0000Z-250621T0230Z/
McLean ND-Burleigh ND-Morton ND-Oliver ND-
916 PM CDT Fri Jun 20 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
SOUTHEASTERN MCLEAN...WEST CENTRAL BURLEIGH...NORTH CENTRAL MORTON
AND EASTERN OLIVER COUNTIES...
At 916 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles southwest of Wilton, or 19 miles north of Mandan,
moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Wilton around 920 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Sanger, Cross Ranch State Park, Price, and Baldwin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4692 10108 4717 10121 4734 10088 4703 10066
TIME...MOT...LOC 0216Z 244DEG 50KT 4711 10091
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
ANGLINWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jun 20, 8:43 PM CDT, 12 minutes earlier. Its key messages:
- Scattered to numerous severe thunderstorms (risk level 3 out of 5) are possible late this evening into the overnight hours. The main hazards will be very large hail up to the size of tennis balls, damaging wind gusts to 80 mph, and a few tornadoes. A strong tornado is possible along the I-94 corridor from around Bismarck to Jamestown.
- There is a marginal risk (level 1 out of 5) for severe weather both Saturday and Sunday. Cooler and breezy conditions are expected Sunday.
- The active weather pattern continues, with additional chances for showers and thunderstorms next week along with temperatures trending cooler.
Area forecast discussion, Jun 20, 8:43 PM CDT, 12 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 843 PM CDT Fri Jun 20 2025 .KEY MESSAGES... - Scattered to numerous severe thunderstorms (risk level 3 out of 5) are possible late this evening into the overnight hours. The main hazards will be very large hail up to the size of tennis balls, damaging wind gusts to 80 mph, and a few tornadoes. A strong tornado is possible along the I-94 corridor from around Bismarck to Jamestown. - There is a marginal risk (level 1 out of 5) for severe weather both Saturday and Sunday. Cooler and breezy conditions are expected Sunday. - The active weather pattern continues, with additional chances for showers and thunderstorms next week along with temperatures trending cooler. && .UPDATE... Issued at 838 PM CDT Fri Jun 20 2025 A tornado watch has been issued for much of central and eastern North Dakota until 3 AM Saturday morning. The atmosphere remains conducive for severe thunderstorms, including tornados across central and eastern North Dakota. Farther west, a large complex of storms is tracking through western and into central ND. Winds of over 90 mph have been reported within this line of storms. Be weather aware tonight. UPDATE Issued at 659 PM CDT Fri Jun 20 2025 Forecast thinking for this evening's severe threat remains unchanged from earlier Mesoscale Discussion above. The most intense supercell has remained just across the South Dakota border thus far, and right moving Bunkers vectors would keep it just south. Storms to the north are showing signs of intensifying though. The most likely outcome is for congealing into a linear system with bowing segments as it approaches south central North Dakota mid to late evening. We are also now starting to see attempts at convective initiation along an elevated warm front southwest of Jamestown. If convection can become fully established in this part of the state, explosive growth into severe convection could occur. && .DISCUSSION... Issued at 255 PM CDT Fri Jun 20 2025 Currently, broad upper level ridge anchored just east of the Great Plains today, with ridging over eastern North Dakota and southwest flow aloft across the western Dakotas. An elevated Severe Weather risk remains for much of western and central North Dakota this afternoon and evening, with robust CAPE and wind shear. Height falls will start to spread across the western Dakotas later this afternoon and evening as a mid level S/WV lifts northeast into the region. CAMs have been fluctuating the past several hours, but it appears a more likely scenario is for convection initializing across southeast Montana/southwestern North Dakota just ahead of the wave, then moving/propagating east-northeast into western and central ND by around and after 22-23z or so, along to just north of a west to east orientated warm front. Noticed a CU field flaring up in southeast MT the past hour. The chances for initial discrete convection over south central and southeastern ND appears minimal with BUFKIT sounding analysis indicating a rather stout capping inversion. At the same time, hodographs south central and southeast along the warm front continue to depict favorable shear/helicity highly favorable for rotating storms and possible tornadoes, especially if convection remains discrete and lasts into the evening when hodographs become even more supportive of strong low level rotation. But, as mentioned, CAMs support convective initialization southwest, morphing into a wind threat if bowing lines form. Will need to monitor closely for storm mode through the evening as anything sfc based south central/southeast could become problematic. Models take storms quickly east out of our area by around 06z tonight, though another embedded wave may lead to additional thunderstorm activity west overnight and into Saturday morning. A few elevated strong to severe storms could be possible with this activity as MUCAPE is forecast to still range from 1000 to 2000 J/kg with deep layer shear remaining robust up to 60 knots. These storms may continue or re-develop into Sat afternoon across the north along an instability gradient but are favored to remain elevated in nature. Large hail would likely be the main threat with this activity but a few damaging wind gusts would also be possible. Instability on Saturday is much stronger further south, but limited forcing and capping should keep convection from developing there. Strong southwest flow aloft on Sunday with multiple embedded S/WVs moving through in flow aloft will maintain a chance for showers and thunderstorms. Despite cooler conditions and less CAPE, cannot rule out a marginal risk (via SPC) for a few strong storms with 0-6km shear ranging from 50-75 kts. Any CAPE will be decreasing from west to east though, so any robust storms would have to be within the trailing instability corridor. Upper trough over the western CONUS next week will maintain southwest flow aloft and an active weather pattern. Temperatures trend cooler Sunday and onwards, with continued chances for showers and a few thunderstorms each day. Windy conditions also for Sunday as the initial cold front moves through the general region. && .AVIATION /00Z TAFS THROUGH 00Z SUNDAY/... Issued at 659 PM CDT Fri Jun 20 2025 Scattered to numerous strong to severe thunderstorms are possible across much of western and central North Dakota this evening, especially across the southern half of the area. The most intense storms will be capable of very large hail and wind gusts as high as 60-65 kts. Categorical visibility restrictions can be expected with any storm. Another batch of thunderstorms could cross northwest North Dakota early Saturday morning, but these are less likely to be severe. MVFR/IFR ceilings are forecast to develop across much of western and north central North Dakota later tonight into Saturday morning, and patchy fog cannot be ruled out at any location. Outside of storms, winds will mostly be northerly to easterly around 10 kts. && .BIS WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...TWH DISCUSSION...NH AVIATION...Hollan
Hazardous weather outlook, Jun 20, 7:18 PM CDT, 1 hour 37 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 718 PM CDT Fri Jun 20 2025 NDZ010>013-017>023-025-031>037-040>048-050-051-220030- Mountrail-Ward-McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean- Sheridan-Wells-Foster-Golden Valley-Billings-Stark-Morton- Burleigh-Kidder-Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux- Emmons-Logan-La Moure-McIntosh-Dickey- 718 PM CDT Fri Jun 20 2025 /618 PM MDT Fri Jun 20 2025/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...Tonight Numerous severe thunderstorms are possible this evening and tonight. Very large hail up to tennis ball size, damaging winds to 80 mph, and a few tornadoes are all possible. A tornado or two could become strong along the Interstate 94 corridor from around Bismarck to Jamestown. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Isolated severe thunderstorms are also possible on Saturday and Sunday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe weather to the National Weather Service at 701-223-4582. NDZ001>005-009-220030- Divide-Burke-Renville-Bottineau-Rolette-Williams- 718 PM CDT Fri Jun 20 2025 This Hazardous Weather Outlook is for portions of north central North Dakota and northwest North Dakota. .DAY ONE...Tonight Scattered severe thunderstorms are possible this evening and tonight. Large hail up to golf ball size and damaging winds to 70 mph are the main expected hazards. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Isolated severe thunderstorms are also possible on Saturday and Sunday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe weather to the National Weather Service at 701-223-4582. Hollan
In the hours before
Local storm report, Jun 20, 8:13 PM CDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
813 PM CDT Fri Jun 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM Hail Jamestown 46.91N 98.71W
06/20/2025 M2.50 Inch Stutsman ND NWS Employee
Ongoing at time of report.
&&
rkLocal storm report, Jun 20, 8:26 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
826 PM CDT Fri Jun 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM Tstm Wnd Gst 9 NNW New Leipzig 46.50N 101.99W
06/20/2025 M94 MPH Grant ND Mesonet
10 meter wind gust NDAWN Elgin 10NW.
&&
MEJLocal storm report, Jun 20, 8:33 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
833 PM CDT Fri Jun 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM Hail 2 N Jamestown 46.94N 98.71W
06/20/2025 M3.00 Inch Stutsman ND Public
Public phone call. Picture also sent vis
email.
&&
rkLocal storm report, Jun 20, 8:34 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
834 PM CDT Fri Jun 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM Tstm Wnd Gst 15 SSW Leith 46.16N 101.77W
06/20/2025 M71 MPH Grant ND Mesonet
10 meter measured wind gust NDAWN Pretty
Rock 2E.
&&
MEJLocal storm report, Jun 20, 8:49 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
849 PM CDT Fri Jun 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM Tstm Wnd Gst 1 ESE Lark 46.44N 101.37W
06/20/2025 M88 MPH Grant ND Mesonet
10 meter measured wind gust NDAWN Carson
9ENE.
&&
MEJLocal storm report, Jun 20, 8:52 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
852 PM CDT Fri Jun 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM Tstm Wnd Gst 5 SW Judson 46.77N 101.34W
06/20/2025 M78 MPH Morton ND Mesonet
10 meter measured gust NDAWN station New
Salem 6NE.
&&
MEJThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:09 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Hettinger, Slope | 66 min |
| Jun 20, 7:19 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, Stark | 26 min |
| Jun 20, 7:30 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, Slope, Stark | 60 min |
| Jun 20, 7:42 PM CDT | Special Weather Statement | BIS | Stutsman | 18 min |
| Jun 20, 7:46 PM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 59 min |
| Jun 20, 8:03 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Morton, Sioux, Stark | 57 min |
| Jun 20, 8:04 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer, Morton, Oliver, Stark | 56 min |
| Jun 20, 8:10 PM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 53 min |
| Jun 20, 8:13 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Morton, Stark | 32 min |
| Jun 20, 8:20 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 25 min |
| Jun 20, 8:25 PM CDT | Severe Thunderstorm Warning | BIS | LaMoure, Stutsman | 40 min |
| Jun 20, 8:31 PM CDT | Tornado Warning | BIS | Stutsman | 29 min |
| Jun 20, 8:38 PM CDT | Tornado Warning | BIS | Grant, Morton | 27 min |
| Jun 20, 8:40 PM CDT | Tornado Warning | BIS | LaMoure, Stutsman | 35 min |
| Jun 20, 8:45 PM CDT | Severe Thunderstorm Warning | BIS | Morton, Oliver | 30 min |
| Jun 20, 8:48 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton, Sioux | 27 min |
| Jun 20, 8:58 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton, Oliver | 62 min |
| Jun 20, 9:01 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McHenry, McLean, Mercer, Oliver, Sheridan and 1 more | 44 min |
| Jun 20, 9:15 PM CDT | Tornado Warning | BIS | LaMoure, Stutsman | 30 min |
| Jun 20, 9:19 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Sioux | 56 min |
| Jun 20, 9:36 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Logan, Stutsman | 54 min |
| Jun 20, 9:37 PM CDT | Tornado Warning | BIS | Burleigh, Sheridan | 23 min |
| Jun 20, 9:40 PM CDT | Tornado Warning | BIS | LaMoure | 35 min |
| Jun 20, 9:44 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McHenry, McLean, Mercer, Oliver, Pierce and 2 more | 61 min |
| Jun 20, 10:00 PM CDT | Tornado Warning | BIS | Burleigh, Sheridan | 30 min |
| Jun 20, 10:07 PM CDT | Tornado Warning | BIS | Kidder, Stutsman | 38 min |
| Jun 20, 10:12 PM CDT | Severe Thunderstorm Warning | BIS | Dickey, McIntosh | 33 min |
| Jun 20, 10:21 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, LaMoure, Logan, Stutsman, Wells | 54 min |
| Jun 20, 10:29 PM CDT | Tornado Warning | BIS | Stutsman | 31 min |
| Jun 20, 10:36 PM CDT | Tornado Warning | BIS | Sheridan, Wells | 24 min |
| Jun 20, 10:40 PM CDT | Severe Thunderstorm Warning | BIS | Dickey | 50 min |
| Jun 20, 10:42 PM CDT | Tornado Warning | BIS | Foster | 18 min |
| Jun 20, 10:46 PM CDT | Tornado Warning | BIS | Wells | 29 min |
| Jun 20, 10:48 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder, Sheridan, Wells | 57 min |
| Jun 20, 11:05 PM CDT | Areal Flood Advisory | BIS | Burleigh, McLean, Sheridan | 5 hr |
| Jun 20, 11:10 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Stutsman, Wells | 65 min |
| Jun 20, 11:12 PM CDT | Severe Thunderstorm Warning | BIS | LaMoure | 33 min |
| Jun 20, 11:36 PM CDT | Severe Thunderstorm Warning | BIS | Kidder, Stutsman | 54 min |
| Jun 21, 12:09 AM CDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Stutsman, Wells | 66 min |
| Jun 21, 12:25 AM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 50 min |
Nearby
Tornado Warnings in North Dakota, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.